Details

Title

Decomposition of the pairs (A, B) and (A, C) of positive discrete-time linear systems

Journal title

Archives of Control Sciences

Yearbook

2010

Numer

No 3

Publication authors

Divisions of PAS

Nauki Techniczne

Description

Archives of Control Sciences welcomes for consideration papers on topics of significance in broadly understood control science and related areas, including: basic control theory, optimal control, optimization methods, control of complex systems, mathematical modeling of dynamic and control systems, expert and decision support systems and diverse methods of knowledge modelling and representing uncertainty (by stochastic, set-valued, fuzzy or rough set methods, etc.), robotics and flexible manufacturing systems. Related areas that are covered include information technology, parallel and distributed computations, neural networks and mathematical biomedicine, mathematical economics, applied game theory, financial engineering, business informatics and other similar fields.

Aims and Scope: Archives of Control Sciences publishes papers in the broadly understood field of control science and related areas while promoting the closer integration of the Polish, as well as other Central and East European scientific communities with the international world of science.

Publisher

Committee of Automatic Control and Robotics PAS

Date

2010

Identifier

ISSN 1230-2384

References

Antsaklis P. (2006), Linear systems. ; Farina L. (2000), Positive linear systems. Theory and applications. ; Kaczorek T. (2001), Positive 1D and 2D systems. ; Kaczorek T. (2008), Reachability and controllability to zero tests for standard and positive fractional discrete-time systems, Journal Européen des Systèmes Automatisés, JESA, 42, 6-8, 770. ; Kaczorek T. (1993), Linear control systems, 1. ; Kailath T. (1980), Linear systems. ; Kalman R. (1963), Mathematical descriptions of linear systems, SIAM J. Control, 1, 152. ; Kalman R. (1960), On the general theory of control systems, null, 481. ; Rosenbrock H. (1970), State-space and multivariable theory. ; Wolovich W. (1974), Linear multivariable systems.

DOI

10.2478/v10170-010-0021-8

×